# SDR DALA2025050703520

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 74,797 hours, 35,493 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262  OXYGEN MASK DEPLOYED IN AFT LAV RIGHT.  RESTOWED AS PER A320 AMM 5-21, OK FOR SVC. (LP: 0948853)
